# SDR ASOA201101310

- Difficulty date: July 5, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 19,652 hours, 13,530 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST MOTOR LOWER VERTICAL STIFFENER CRACKED APPROX .3750" LEFT IN RADIUS.  REMOVED AND REPLACED CRACKED STIFFENER IAW  SRM 51-42-06-001-001-A01.
